World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Analysis and Applications cover

Volume 11, Issue 01 (January 2013)

No Access
ANALYTIC REGULARITY AND POLYNOMIAL APPROXIMATION OF STOCHASTIC, PARAMETRIC ELLIPTIC MULTISCALE PDEs
  • 1350001

https://doi.org/10.1142/S0219530513500012

No Access
NEW CALABI–BERNSTEIN RESULTS FOR SOME ELLIPTIC NONLINEAR EQUATIONS
  • 1350002

https://doi.org/10.1142/S0219530513500024

No Access
ASYMPTOTIC BEHAVIOR OF THE MOTION OF A VISCOUS HEAT-CONDUCTING ONE-DIMENSIONAL GAS WITH RADIATION: THE PURE SCATTERING CASE
  • 1350003

https://doi.org/10.1142/S0219530513500036

No Access
EXISTENCE AND MULTIPLICITY OF NONTRIVIAL SOLUTIONS FOR DEGENERATE HEMIVARIATIONAL INEQUALITIES INVOLVING LERAY–LIONS TYPE OPERATOR WITH CRITICAL GROWTH
  • 1350007

https://doi.org/10.1142/S0219530513500073